# SDR DXTA2024032511305

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 3,889 hours, 2,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 9195
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE SEAT 7 WONT ILLMINATE WITH THE BATTERIES OFF AND EMER LIGHT SWITCH IN ARM POSITION.  R & R NR 4 BATTERY PACK IAW MM 33-50-06.
